# SDR DL72L972591

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE BOTTOM OF AFT AIRSTAIRS INOP.  REPLACED BATTERIES.
